# SDR DALA2015061603824

- Difficulty date: June 15, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 50,245 hours, 18,556 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Condition: Used
- Location: Error
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DUE TO INADVERTENT DEPLOYMENT OF PASSENGER O2 MASKS, ACFT WAS MAINTENANCE FERRIED FOR REPLACEMENT OF O2 GENERATORS AND REPACKING MASKS WAS COMPLIED WITH.  THE FLT DECK PASSENGER OXYGEN MANUAL DEPLOY SWITCH PANEL WAS FOUND NOT TO HAVE A SWITCH GUARD AND WAS ALSO REPLACED.  OXYGEN MASK AT SEAT ROWS 23 AND 24 ABC FAILED TO DEPLOY.  MAINTENANCE PERFORMED A DOOR LATCH MECHANISM TEST AND ALL CHECKED GOOD.
